# SDR UPS98225396

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, AFT CARGO BAY BS 1130 AT STR 26L FRAME IS DENTED.  DENT FOUND OUT OF LIMITS PER SRM 51-30-1.  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-40-3 AND SRM 51-30-2.
